# SDR SIMA201110904

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 16,828 hours, 14,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3549 DURING THE PREFLIGHT INSPECTION THE CREW OBSERVED THE EMERGENCY LIGHT SWITCH IN ARMED POSITION AND ALL EMERGENCY LIGHTS WERE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW EMB-145 MM 33-50-00.  THE EMERGENCY LIGHTS TESTED SATISFACTORY.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
